# SDR SWAA096583

- Difficulty date: October 12, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 60,672 hours, 59,526 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: 8261
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - AFTER 1 + 30 OF FLIGHT TIME HAD 900LB IMBALANCE BETWEEN BOTH MAINS WITH 5000LBS REMAINING IN CENTER TANK - ALL PUMPS WERE "ON" FUEL FLOW BURNED FROM RT MAIN WITH CENTER PUMPS "ON".  REMOVED AND REPLACED FUEL CROSSFEED VALVE ACTUATOR AND ACTUATOR GATE PER MM.
